Document Type

Article

Publication Date

10-2013

Keywords

Bilinear operators, singular integrals, Calderon-Zygmund theory, commutators

Abstract

A notion of compactness in the bilinear setting is explored. Moreover, commutators of bilinear Calderon-Zygmund operators and multiplication by functions in a certain subspace of the space of functions of bounded mean oscillations are shown to be compact.

Publication Title

Proceedings of the American Mathematical Society

Volume

141

Issue

10

First Page

3609

Last Page

3621

Required Publisher's Statement

First published in "Proceedings of the American Mathematical Society" in 2013, published by the American Mathematical Society.

Subjects - Topical (LCSH)

Linear operators; Compact operators; Calderón-Zygmund operator; Singular integrals; Commutators (Operator theory)

Genre/Form

articles

Type

Text

Rights

Copying of this document in whole or in part is allowable only for scholarly purposes. It is understood, however, that any copying or publication of this document for commercial purposes, or for financial gain, shall not be allowed without the author’s written permission.

Language

English

Format

application/pdf

Included in

Mathematics Commons

Share

COinS